Top
10
Doctor insights on: I Have Diarrhea Alot Almost Every Day What Is The Cause Of That

Share
1

1
I have diarrhea a lot almost every day what is the cause of that?

I have diarrhea a lot almost every day what is the cause of that?

Hard to tell: The most common cause would be irritable bowel syndrome but there are many possible causes from medications, infections, celiac disease or inflammatory bowel disease. If you have daily diarrhea you should see your doctor. Blood tests, stool tests and possibly even colonoscopy are indicated for evaluation. ...Read more

Dr. Oscar Novick
2,082 doctors shared insights

Loose Stools (Definition)

Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more


2

2
I have had diarrhea every day for a month and a half. What could cause that?

I have had diarrhea every day for a month and a half. What could cause that?

Lots. see md: Could be infection, parasite, inflammation of bowel, other gut issues, meds, diet ( including sugarless gum, candies etc. ). Bring diet diary, see md. ...Read more

3

3
What causes Diarrhea in a 31 year old male i exercise every day eat two fried eggs for breakfast steak for lunch and dinner ?

Food allergy: If every day you eat the same foods and have diarrhea perhaps you are allergic to the eggs, steak etc. Consider eliminating something to determine if you still have diarrhea. If diarrhea disappears after eliminating something from your diet this could be your answer. ...Read more

6

6
Light diarrhea, not full. Almost every day. No stomach pain, any causes?

Light diarrhea, not full. Almost every day. No stomach pain, any causes?

First: First dietary indiscretion!!! Second viral (many viral infections result in mild diarrhea Third Medications including OTC medications. If this lasts over two weeks......evaluate! Hope this helps Dr Z ...Read more

7

7
Is it dangerous to take 2 immodium capsules every day on a long-term basis? I have chronic diarrhea. Doctors have ruled out all possible causes, twice

Is it dangerous to take 2 immodium capsules every day on a long-term basis? I have chronic diarrhea. Doctors have ruled out all possible causes, twice

Gastroenterologist: You need to see a GI doctor. This may simply be irritable bowel syndrome, or something they have not been thinking of, like giardiasis. This should be diagnosed rather than simply treated symptomatically. Good luck and best wishes. ...Read more

8

8
I have a very large para stomach hernia. I have severe stomach pain and diarrhea almost every day. Could the hernia be the cause?

Unclear: If your are referring to a para esophageal hernia, which is a type of hiatal hernia, it could be responsible for the pain. Sometimes the colon is herniated in to the chest as well, and this could be responsible for the diarrhea, but it is less likely. See a general or thoracic surgeon with experience in laparoscopic hiatal hernia repair for a consultation. ...Read more

10

10
Can gastritis cause diarrhea on a very frequent basis? (Every 2 days)

Gastritis: Gastritis is an inflammation of the stomach lining and classically causes upper abdominal burning discomfort without lower gi symptoms. However there may be an associated irritability of the intestinal tract or coexistent irritable bowel syndrome leading to diarrhea. In addition some prescribed medications like protonix (pantoprazole) or maalox may cause diarrhea as well. A gastroenterologist can advise you ...Read more

Dr. Oscar Novick
3,220 doctors shared insights

Diarrhea (Definition)

Diarrhea is a term that describes loose, watery stools occurring more frequently than usual. It is often not due to a serious cause, but severe diarrhea ...Read more